# SDR UIEA2018030600337

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,104 hours, 19,587 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Failed
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OUTLET TEMP BULB CONNECTOR BACKSHELL COMING APART.  REPLACED THE CONNECTOR,  OPS CHECKED NORMAL IAW SWPM 20-60-04.
